DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/7943

Title: EXTRAPOLATED ACCELERATED GAUSS-SEIDEL METHODS
Authors: KONERU, SR
VATTI, VBK
Issue Date: 1987
Publisher: GORDON BREACH SCI PUBL LTD
Citation: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 21(3-4), 311-318
URI: http://dx.doi.org/10.1080/00207168708803573
http://dspace.library.iitb.ac.in/xmlui/handle/10054/7943
http://hdl.handle.net/10054/7943
ISSN: 0020-7160
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback